Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS El Paso, TX

June 23, 2014Otero County, New Mexico; Hudspeth County, Texas

NWS El Paso, TX issued this severe thunderstorm warning at Jun 23, 2014, 6:57 PM MDT for Otero County, New Mexico; Hudspeth County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 6:57 PM MDT (00:57 UTC)
Expired
Jun 23, 2014, 7:29 PM MDT
In force
32 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

Counties Otero County, NM, Hudspeth County, TX

The radar

The Holloman AFB radar (KHDX), 165 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
3958 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WUUS54 KEPZ 240057
SVREPZ
NMC035-TXC229-240130-
/O.NEW.KEPZ.SV.W.0033.140624T0057Z-140624T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
657 PM MDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHEASTERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...

* UNTIL 730 PM MDT

* AT 652 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 23 MILES NORTHWEST OF PINE
  SPRINGS...MOVING EAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...

  BROKEOFF MOUNTAINS WSA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
SEEKING SAFE SHELTER.

DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

&&

LAT...LON 3199 10485 3199 10491 3175 10491 3182 10515
      3212 10516 3214 10484 3200 10484
TIME...MOT...LOC 0058Z 277DEG 5KT 3213 10506

$$

TRIPOLI
2 follow-up statements
992 
WWUS54 KEPZ 240114
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
714 PM MDT MON JUN 23 2014

NMC035-TXC229-240130-
/O.CON.KEPZ.SV.W.0033.000000T0000Z-140624T0130Z/
HUDSPETH TX-OTERO NM-
714 PM MDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OTERO AND NORTHEASTERN HUDSPETH COUNTIES UNTIL 730 PM MDT...

AT 708 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH AND DENSE BLOWING DUST.  THIS STORM WAS LOCATED 21 MILES 
NORTHWEST OF PINE SPRINGS...MOVING EAST AT 5 MPH.  WINDS WILL LIKELY 
IMPACT TRAVEL ON INTERSTATE 10.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN HUDSPETH AND SOUTHEASTERN OTERO COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS BROKEOFF MOUNTAINS WSA.

LOCATIONS IMPACTED INCLUDE...

  BROKEOFF MOUNTAINS WSA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

&&

LAT...LON 3199 10485 3199 10491 3175 10491 3182 10515
      3212 10516 3214 10484 3200 10484
TIME...MOT...LOC 0113Z 277DEG 5KT 3213 10504

$$

TRIPOLI
838 
WWUS54 KEPZ 240129
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
729 PM MDT MON JUN 23 2014

NMC035-TXC229-240139-
/O.CAN.KEPZ.SV.W.0033.000000T0000Z-140624T0130Z/
HUDSPETH TX-OTERO NM-
729 PM MDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTERO AND
NORTHEASTERN HUDSPETH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3199 10485 3199 10491 3175 10491 3182 10515
      3212 10516 3214 10484 3200 10484
TIME...MOT...LOC 0129Z 277DEG 5KT 3213 10501

$$

TRIPOLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:20 PM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 23, 3:20 PM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
320 PM MDT MON JUN 23 2014

.SYNOPSIS...
HIGH PRESSURE ALOFT OVER THE SOUTHWESTERN UNITED STATES IS
STARTING TO NOSE EASTWARD SLOWLY INTO NEW MEXICO. MINOR IMPULSES
IN THE WESTERLY FLOW ALOFT IS SETTING OFF SOME ISOLATED SHOWER AND
THUNDERSTORM ACTIVITY MAINLY EAST OF THE CONTINENTAL DIVIDE THIS
EVENING. MOST ACTIVITY WILL RESULT IN LITTLE RAIN WITH STRONG
GUSTY OUTFLOW WINDS WHICH MAY CAUSE LOCAL AREAS OF BLOWING DUST.
WITH MORE MOISTURE IN EASTERN OTERO AND HUDSPETH COUNTIES...SOME
OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND HAIL EAST OF AN
EL PASO RUIDOSO LINE. DAYTIME TEMPERATURES WILL BE ON THE RISE
THIS WEEK WITH THE TRIPLE DIGITS RETURNING TO MOST LOWLAND
LOCATIONS STARTING TUESDAY. BREEZY WESTERLY WINDS WILL RETURN
AFTER MIDWEEK ESPECIALLY ON THURSDAY AND FRIDAY ADDING TO MORE
WARMING AND DRYING...AGGRAVATING FIRE DANGER WHICH IS ALREADY
RUNNING IN THE HIGH TO VERY HIGH RANGE IN MOST AREAS.

&&

.DISCUSSION...
A BACKDOOR COLD FRONT ALONG WITH OUTFLOW FROM AN MCC OVER CENTRAL
TEXAS LAST NIGHT PUSHED SOME SEMI MOIST EASTERLIES INTO THE VERY
EASTERN PORTION OF OUR CWA LAST NIGHT BUT IT STOPPED BASICALLY
EAST OF THE SACRAMENTOS AND IN EASTERN HUDSPETH COUNTY. AT THIS
TIME THE 50 DEG F TD LINE IS RUNNING FROM ABOUT RUIDOSO SOUTH TO
SIERRA BLANCA AND THAT AREA MAY SEE SOME WETTING RAIN AND EVEN
HAIL THIS EVENING. OTHERWISE A MINOR IMPULSE IN THE WESTERLIES IS
MOVING ACROSS CENTRAL AND SOUTHERN NEW MEXICO THIS EVENING
SETTING OFF ISOLATED ACTIVITY MAINLY EAST OF THE CONTINENTAL
DIVIDE. HATS OFF TO THE HIGH RESOLUTION RAPID REFRESH MODEL FOR
NICELY DEPICTING THE START OF THE CONVECTION TODAY OFF THE BACK
RANGE AND DEVELOPING EASTWARD. SOUNDING SHOW VERY DRY LOWER LEVELS
WITH BASICALLY MOISTURE CONFINED TO THE 600 TO 500 MB LEVEL.
TODAY'S ELP 12Z SOUNDINGS PRECIP WATER WAS DOWN TO .75 WATER WITH
AN LI OF -1 AND CAPE AROUND 160 J/KG. AN AREA FROM 15K- 25K MSL
WAS SLIGHT UNSTABLE. THIS SOUNDING AND SUBSEQUENT FCST SOUNDINGS
SHOWED A MARKED INVERTED V SIGNATURE AND SPC SHOWS OUR AREA WITH
AROUND 900-1000 J/KG OF DCAPE WHICH COULD GIVE DOWN BURST WINDS UP
TO 40-45 KTS. THE SURFACE CONVERGENCE TROUGH IS FORECAST N-S JUST
AROUND THE EL PASO AREAS THIS EVENING. SOME SHALLOW LOW LEVEL
EASTERLIES MAY PUSH BACK IN LATE BUT MODELS INDICATE THE
CONVERGENCE LINE SHOULD PUSH TO THE EL PASO HUDSPETH COUNTY LINE
BY TUESDAY EVENING WITH THE LOW LEVEL WESTERLIES IN THE PLANETARY
BOUNDARY LEVEL GAINING MORE MOMENTUM BY MID WEEK.

SHOULD SEE A LITTLE LESS ACTIVITY FOR TUESDAY AND CONVECTION BASICALLY
PUSHED FAR EAST FOR WEDNESDAY PM AS THE SOUTHWESTERN RIDGE ALOFT
STARTS TO MOVE INTO NEW MEXICO RESULTING IN MANY LOW LAND
SOUTHERN LOCATIONS SEEING THE RETURN OF TRIPLE DIGITS STARTING
TUESDAY AND CARRYING ON FOR MOST OF THIS WEEK. A FAIRLY STRONG
UPPER LEVEL TROUGH IN THE FAST WESTERLIES WILL MOVE FROM THE
PACIFIC NORTHWEST INTO THE CENTRAL ROCKIES AND TAIL INTO THE
SOUTHERN ROCKIES FOR THURSDAY...FRIDAY AND SATURDAY INDUCING A LEE
SURFACE TROUGH OF LOW PRESSURE IN EASTERN COLORADO AND NEW MEXICO
WHICH WILL CONTRIBUTE TO SOME BREEZY AFTERNOON DOWN SLOPE WESTERLY WINDS.
THESE WINDS WILL ADD TO THE WARMING (BLAST FURNACE EFFECT) AND
AGGRAVATE AN ALREADY HIGH FIRE DANGER. WINDS AND AND RH MAY COME
CLOSE TO RED FLAG CRITERION IN SOME AREAS.

GETTING KIND OF LATE NOW IN THE MONTH TO BE STUCK IN THIS NO MANS
PATTERN. THE PERSISTENT WEST TO NORTHWEST WINDS BODE BADLY FOR A
MONSOON. BOTH THE GFS AND ECMWF HINT OF A SUBTROPICAL WAVE/STORM
MOVING WESTWARD ACROSS MEXICO SOUTH OF THE BORDERLAND IN THE 240
HOUR TIME FRAME (PERHAPS) SENDING UP SOME MOISTURE INTO OUR AREA
BUT MORE THE ECMWF IS MORE BULLISH FOR ARIZ THAN NEW MEXICO. OUT
IN THE VERY LONG TERM...LOOKS LIKE THE CPC IS COMMITTING TO AN EL
NINO FORECAST WITH BELOW NORMAL TEMPS AND ABOVE NORMAL PRECIPITATION
FORECAST FOR THE BORDERLAND AUG2014-APR2015...WOULD NOT THAT BE NICE
? :)

&&

.AVIATION...VALID 24/0000Z - 25/0000Z
P6SM FEW-SCT100-120 SCT-BKN200-250 WITH ISOLD -TSRA AND WIND GUSTS
TO 40KTS THRU 03Z. AFT 03Z FEW-SCT100-120 WITH VARIABLE WINDS UNDER
10KTS BECOMING W TO SW 10-15G25KTS AFT 18Z. ISOLD -TSRA MAINLY EAST
OF RIO GRANDE AFT 18Z.

&&

.FIRE WEATHER...
A WEAK TROUGH WILL MOVE ACROSS THE REGION THROUGH TONIGHT WHICH WILL
HELP TO FIRE A FEW THUNDERSTORMS...MANY WHICH WILL BE DRY. BESIDES A
FEW MORE STORMS EAST TUESDAY AND WEDNESDAY...GENERALLY HOT AND DRY
CONDITIONS EXPECTED THROUGH THE WEEKEND. HIGH TEMPERATURES OVER THE
LOWLANDS WILL CONTINUALLY BE IN THE 95-105 RANGE WITH A COUPLE DAYS
LATE IN THE WEEK APPROACHING CRITICAL THRESHOLDS. HAINES INDEX WILL
GENERALLY RUN AROUND 4 FAR SOUTH TO 6 FAR NORTH THROUGH THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 78 100  77 100  77 /  10  10  10  10  10
SIERRA BLANCA           75  98  72  99  71 /  10  10  10  10  10
LAS CRUCES              73  97  70  99  71 /  10   0   0   0   0
ALAMOGORDO              70  97  66  97  66 /  20   0   0  10  10
CLOUDCROFT              48  75  48  77  49 /  20  20  20   0   0
TRUTH OR CONSEQUENCES   69  96  67  98  67 /  10   0   0   0   0
SILVER CITY             62  92  61  93  62 /  10   0   0   0   0
DEMING                  68  98  67  98  67 /  10   0   0   0   0
LORDSBURG               67  97  66  97  67 /  10   0   0   0   0
WEST EL PASO METRO      78 101  76 100  76 /  10  10  10   0   0
DELL CITY               70  99  67  99  67 /  20  10  20  10  10
FORT HANCOCK            76 102  74 102  74 /  10  10  10  10  10
LOMA LINDA              73  95  69  96  69 /  10  10  10  10  10
FABENS                  72 101  71 101  71 /  10  10  10  10  10
SANTA TERESA            74  98  72 100  72 /  10  10  10   0   0
WHITE SANDS HQ          72  97  71  99  73 /  10   0   0   0   0
JORNADA RANGE           68  97  67  99  66 /  10   0   0   0   0
HATCH                   69  97  67  98  67 /  10   0   0   0   0
COLUMBUS                73  96  69  98  69 /  10  10  10   0   0
OROGRANDE               70  98  66 100  66 /  10   0   0  10  10
MAYHILL                 56  84  58  83  58 /  20  20  20  10  10
MESCALERO               53  85  53  85  53 /  20  20  20  10  10
TIMBERON                53  83  53  83  53 /  20  20  20  10  10
WINSTON                 58  90  59  89  59 /  10   0   0   0   0
HILLSBORO               69  95  67  95  67 /  10   0   0   0   0
SPACEPORT               68  97  65  99  65 /  10   0   0   0   0
LAKE ROBERTS            56  90  58  90  58 /  10   0   0   0   0
HURLEY                  62  93  61  93  62 /  10   0   0   0   0
CLIFF                   56  94  56  97  54 /  10   0   0   0   0
MULE CREEK              51  93  52  94  51 /  10   0   0   0   0
FAYWOOD                 68  92  67  93  67 /  10   0   0   0   0
ANIMAS                  67  99  66  99  67 /  10  10  10   0   0
HACHITA                 66  98  62  98  63 /  10  10  10   0   0
ANTELOPE WELLS          67  99  66 100  67 /  10  10  10   0   0
CLOVERDALE              61  94  60  94  61 /  10  10  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

20/26 NOVLAN / GRZYWACZ
Hazardous weather outlook, Jun 23, 11:20 AM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1120 AM MDT MON JUN 23 2014

NMZ401>417-TXZ418>424-241730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1133 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE INTO THE EARLY
EVENING MAINLY SOUTH OF INTERSTATE 10 AND EAST OF AN EL PASO
RUIDOSO LINE. MAIN THREAT FROM STORMS WILL BE DOWNBURST/OUTFLOW
WINDS. GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH  SHORT PERIODS OF
LOCAL DENSE BLOWING DUST...SETTING UP HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A GRADUAL AND GENERAL DECREASING THREAT OF ISOLATED THUNDERSTORMS
INTO MIDWEEK MAINLY EAST OF AN EL PASO RUIDOSO LINE. BY THURSDAY AND
INTO THE WEEKEND... DRY HOT DOWNSLOPE WESTERLY WINDS WILL PREVAIL
INTO THE BREEZY RANGE GIVING HOT AND DRY CONDITIONS WITH TEMPERATURES
ABOUT 4 TO 7 DEGREES ABOVE NORMAL. DRY CONDITIONS WILL KEEP FIRE
DANGER ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NOVLAN

In the hours before

Special weather statement, Jun 23, 5:01 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
501 PM MDT MON JUN 23 2014

NMZ411-232345-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
501 PM MDT MON JUN 23 2014

...THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING ACROSS SOUTHERN NEW
MEXICO AND WEST TEXAS...

AT 5 PM SCATTERED THUNDERSTORMS WITH MOSTLY LIGHT RAINS BUT STRONG
GUSTY WINDS UP TO 50 MPH WERE MOVING ACROSS PORTIONS OF SOUTHERN NEW
MEXICO AND FAR WESTERN TEXAS. STRONGEST ACTIVITY WAS MOVING AROUND
THE VICINITY OF LAS CRUCES...COLUMBUS...EL
PASO...CORNUDAS...HACHITA...AND WHITE SANDS MISSILE RANGE. BLOWING
DUST MAY OCCUR WITH THIS ACTIVITY CAUSING HAZARDOUS DRIVING
CONDITIONS.

ROGASH
Special weather statement, Jun 23, 5:15 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
515 PM MDT MON JUN 23 2014

NMZ401>417-TXZ418>424-240000-
SIERRA COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHERN TULAROSA BASIN NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
UPPER GILA RIVER VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
LOWLANDS OF THE BOOTHEEL NM-UPLANDS OF THE BOOTHEEL NM-
EASTERN BLACK RANGE FOOTHILLS NM-WESTERN EL PASO COUNTY TX-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-SALT BASIN TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-OTERO MESA NM-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
SOUTHWEST DESERT/MIMBRES BASIN NM-CENTRAL TULAROSA BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN DONA ANA COUNTY NM-
515 PM MDT MON JUN 23 2014

...THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING ACROSS SOUTHERN NEW
MEXICO AND WEST TEXAS...

AT 510 PM SCATTERED THUNDERSTORMS WITH MOSTLY LIGHT RAINS BUT STRONG
GUSTY WINDS UP TO 50 MPH WERE MOVING ACROSS PORTIONS OF SOUTHERN NEW
MEXICO AND FAR WESTERN TEXAS. STRONGEST ACTIVITY WAS MOVING AROUND
THE VICINITY OF LAS CRUCES...COLUMBUS...EL
PASO...DELL CITY...CORNUDAS...LORDSBURG...HACHITA...SEPAR AND WHITE
SANDS MISSILE RANGE. BLOWING DUST MAY OCCUR WITH THIS ACTIVITY
CAUSING HAZARDOUS DRIVING CONDITIONS.

ROGASH
Local storm report, Jun 23, 5:39 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
539 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND GST     7 ESE WHITE SANDS MAIN  32.34N 106.39W
06/23/2014  M58 MPH          DONA ANA           NM   MESONET

&&

EVENT NUMBER EPZ1400262

JAR
Special weather statement, Jun 23, 6:24 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
624 PM MDT MON JUN 23 2014

NMZ402>412-240100-
SIERRA COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
LOWLANDS OF THE BOOTHEEL NM-UPLANDS OF THE BOOTHEEL NM-
EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
CENTRAL TULAROSA BASIN NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
NORTHERN DONA ANA COUNTY NM-
624 PM MDT MON JUN 23 2014

...THUNDERSTORMS WITH STRONG WINDS MOVING ACROSS SOUTHERN NEW
MEXICO...

AT 615 PM SCATTERED SHOWERS AND THUNDERSTORMS WITH LITTLE RAINFALL
BUT STRONG WINDS UP TO 50 MPH WERE MOVING ACROSS PORTIONS OF
SOUTHERN NEW MEXICO IN THE VICINITY OF
COLUMBUS...DEMING...HACHITA...TRUTH OR CONSEQUENCES...CUCHILLO...AND
WHITE SANDS MISSILE RANGE.. BLOWING DUST WITH LOW VISIBILITIES MAY
OCCUR WITH THIS ACTIVITY INCLUDING ACROSS PORTIONS OF INTERSTATES 10
AND 25 AND HIGHWAY 9.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:15 PM MDTSevere Thunderstorm WarningEPZOtero45 min
Jun 23, 6:18 PM MDTSevere Thunderstorm WarningEPZHudspeth42 min
Jun 23, 6:37 PM MDTSevere Thunderstorm WarningEPZHudspeth44 min
Jun 23, 9:57 PM MDTSevere Thunderstorm WarningEPZHudspeth48 min
Jun 23, 10:13 PM MDTFlash Flood WarningEPZHudspeth2 hr
Jun 23, 10:43 PM MDTSevere Thunderstorm WarningEPZHudspeth47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.